Posted by dcruik518 on December 5, 2009, at 10:38:17
In reply to Re: Heroic combos » mtdewcmu, posted by SLS on November 27, 2009, at 16:15:49
Actually, it may be the Zoloft that's causing you to wake up earlier than you'd like in the morning. It definitely has that effect on me, with or without abilify. Zoloft also causes very vivid and often disturbing dreams for me, but less so if I take it in the morning . It's weird because lower dose Zoloft makes me sleepy during the day. But I've found that if I get up to 150-200mg it starts to have a slight energizing effect. This doesn't surprise that much because I found the same thing with low and high doses of prozac, but prozac made me jumpy, too, which Zoloft doesn't. My guess is that at higher doses there may be a greater anti-depressant effect or else that I may actually be experiencing a very minor serotonin syndrome-like effect. I surmise that any SSRIs at very high doses will become stimulating if you start to have some mild serotonin syndrome.
I've had bad luck with Wellbutrin, but I wonder if it might work with Zoloft anyway? My main problem is lack of motivation and energy--but I also have social anxiety. I take Zoloft, Abilify, and Adderall, clonazepam during the day, and trazodone with melatonin at night.